# SDR SIMA20190703002

- Difficulty date: July 3, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 45,758 hours, 41,458 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF LGPG 4545587-2    TERRAIN AURAL WARNING MSG RANDOMLY CLIMBING OUT OF 6000FT UP TO ALTITUDE,DESENDING-TERRAIN MSG PERSISTED AND SINK RATE MSG ON APPROACH, ERRONEOUS MINIMUM CALL. AIRCRAFT REQ. INSPECTION FOR FERRY FLT. C/A-THIS AIRCRAFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLT AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLT.
